# SDR VJ9800619

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 2760 · Drag Control System
- Part: Mechanism
- Part number: 39209445033923
- Condition: Corroded
- Location: Ws 307
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/B SPOILER CAM ARM, TORSION ARM AND TORSION BAR AT XRS 307, SERRATION FOUND PITTED CORRODED.  REPLACED TORSION BAR (3920944-503), CAM ARM ASSY ( 3923153-505) AND TORSION ARM (3920944-503) IAW DC9 MM 27-61-1 AND 27-61-6.
